# SDR DHL9970321C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING UPPER SURFACE SKIN BULGES ALONG PANEL 10 FORWARD OF NR 9 AND NR 10 SPOILER PANEL.  REMOVED FASTENERS AT RT WING PANEL PER SRM 51-30-2.  FOUND DELAMINATED SKIN IN UPPER PANEL, CLEANED MATING SURFACE ON AIRCRAFT TRATED AND PRIMED.  NO CORROSION NOTED PER SRM 51-10-2.  INSTALLED BONDED REPAIR AT UPPER SURFACE PER SRM 51-40-6 FIG 1 USING ADHESIVE FILM AF163-2K AND 2024T3 .032 7X33.  INSTALLED PANEL PER B727 SRM 51-30-2, N/R 2063.
